# SDR SWAA2024110144064

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 274 DEFLECTION CONTROL RIB BEAM AREA LT WING 2024-600533<[01] REPLACED ANGLE TRAILING EDGE ORSS 274 DEFLECTION CONTROL RIB BEAM AREA LT WING I.A.W. B737-800 SRM 51-40-02 AND DWG 115A6200 SHEET 17 REV. A   CRACK LENGTH: 1.700?   TOOL USED CALIPER P/N: 500-197-30 S/N: B23394221 DUE DATE: 04/FEB/25;[02] REPLACED ANGLE TRAILING EDGE ORSS 274 DEFLECTION CONTROL RIB BEAM AREA LT WING I.A.W. B737-800 SRM 51-40-02 AND DWG 115A6200 SHEET 17 REV. A
